Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Generalized Steenrod homology theories


Authors: David A. Edwards and Harold M. Hastings
Journal: Bull. Amer. Math. Soc. 82 (1976), 328-330
MSC (1970): Primary 46L05, 47B30, 55B15, 55B20, 55H25
MathSciNet review: 0431138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 47B30, 55B15, 55B20, 55H25

Retrieve articles in all journals with MSC (1970): 46L05, 47B30, 55B15, 55B20, 55H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14045-1